# SDR AALA202206011320

- Difficulty date: May 29, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N413AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9374
- Aircraft time: 5,851 hours, 1,644 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lock Actuator
- Part number: 8928000122
- Condition: None
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON ENGINE SHUT DOWN AT THE GATE ECAM DOOR LEFT OVER WING FAULT FLIGHT LOCK ENGAGED. MAINTENANCE ACCOMPLISHED TSM 52-22-00-810-816-A AND REPLACED FLIGHT LOCK ACTUATOR ON LEFT OVER WING EXIT PER AMM 52-22-71. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED AND NO FAULT WAS NOTED.
